Humira dosage for crohn's

Common Questions and Answers about Humira dosage for crohn's

humira

Humira may work for you. Humira suppresses the immune system and is FDA-approved for treatment of rheumatoid arthritis. A study involved 13 patients with Crohn's disease. All had been taking Remicade, but were no longer getting any relief from it. In the six-month study, they got an initial 80-milligram injection of Humira, then 40-milligram injections every two weeks. Researchers tracked their symptom relief.
I fill out a ton of forms, answer a bunch of questions and found out I am getting Humira for a year for free. Starting in a week. Now I am starting to freak out about Humira....... SO..... Any suggestions on how to keep my Immune system working??? I hope all you guys who are doing well keep well and those of you who are suffering to get better.
I have had Crohn's for 40 yrs; 30 yrs on steroids, 10 on methotrexate. Originally oral, 25 mg a week, but last 4 yrs weekly injections of 25 mg. I had a hemi-colectomy in March 09, with 15 cm of my small and large intestines removed. Unfortunately, I then had a big flare in late September requiring 2 weeks again in hospital. I was put on remicade: gastro said I would have only 3 infusions: 0, 2 weeks, 6 weeks, but still had faecal incontinence and failure to put on weight.
s and have been in flare for almost a year (i know. crazy right) i was put on humira after the asacol made me feel awful once i was taken off the entocort. the humira made me REALLY REALLY SICK and still, 3 mos later, feel worse now than i did before i started taking it. a couple weeks ago the doc put me back on asacol and entocort. anyways... about 2 mos ago my skin started getting really REALLY bad.
If you don't see reduction in frequency of bowel movements or amount of blood, check back with your doctor - you may need higher dosage or other meds in parallel. Note Crohn's is unsolved, so best the meds and docs can do is try to control it and its symptoms. Some people get frequent flareups, while others have years of quiet time. Above all, make sure you have a GI doctor who specializes in treating IBD. Also, look up www.ccfa.org - they have good information on Crohn's.
I was diagnosed with Crohns 5 years ago. After high dosage of prednisone and infusions it went away. I thoguht I was home free but 5 years later its back with avengence. Nothing is working. This time its really bad and I feel scared. Doc tells me our next step is remicade, humira etc. After researching I dont feel comfortable with trying any of those. It seems that it may help with the crohns but start a whole new diesease to tackle.
I cannot take Ibuporfen because of the Crohns(It causes stomach ulcers/bleeding) Im currently on Humira(crohns injection) Baclofen(muscle relaxer) and Klonopin.
In my case with both hep c and diabetes, geno 1b high viral load, age of 62 and had the virus over 30 years plus throw in all the blood numbers that show a lot of liver damage, I really don't think TX will work for me. I am sure I could get a script from my doctoe for LDN but the Alpha Lipoic Acid dosage seems to be somewhat unclear.
It was just then they started her (through her GP) on budesonide and from what I can tell it is for the treatment for Crohn's. Don't know if its good or bad yet but at least they are now finding something and she can start a treatment instead of Morphine and anti sickness. Her flare up back in July was pancreatitis so don't know if she has both Crohn's and AIP but from what I can tell they are both autoimmune problems. Hope everyone is well.
I have been advised to up my dosage to 4.5 by several people, but I think 3 mg is fine for me for now. I think 3 or 4.5 is really good, any lower than 3mg, I would advise increasing. Go slow, and be calm. Do what you can on the IVs and give it a few months. I think your next labs will surprise you. Best of luck to you!
Its been like this for a little more than a month. A few years back, it was like this for nearly 2 years but went away for about 5 months the later part of 2007. Both reactions were right after I had sexual relations with a partner. The coincidence led me to believe std related but negative tests say otherwise. I myself feel lost and not sure what to do because from what ive been reading, it seems like the creams/moisturizers and medications do not really help so much.
MedHelp Health Answers